I Understand

This is something I understand wholeheartedly. Sometimes I have lots of energy and other times I have low energy. But then the medication does help maintain the moods, but then I am tired most of the day. I still want to isolate which my wife enables to do so. I am able to help throughout the day and night. I am on Depakote which does help me a lot.   
MandyzYouthPastor MandyzYouthPastor
46-50, M
2 Responses May 17, 2012

doesnt debakote make you gain weight it did for my son any way

From what I know of you, i would think you are. Some of the symptoms:<br />
1. Fits of outrage, yelling, screaming throwing things<br />
2. Very high energy followed by very low energy; this can go for days or even within minutes of one another<br />
3. Suicidal Tendency<br />
4. Participating in Risky Behavior (Unsafe Sex, spending money one does not have etc.).<br />
5. Racing thoughts<br />
<br />
If you have any of these things I would suggest you seek the opinion of a therapist.